Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 95, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Oct 15, 2021, 3:44 PM EDT. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 15, 2021, 3:44 PM EDT (19:44 UTC)
- Expired
- Oct 15, 2021, 5:02 PM EDT
- In force
- 78 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Cleveland radar (KCLE), 55 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
827
WHUS51 KCLE 151944
SMWCLE
LEZ143>145-163-164-152115-
/O.NEW.KCLE.MA.W.0095.211015T1944Z-211015T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
344 PM EDT Fri Oct 15 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore waters from Reno Beach OH to Avon Point OH...
Open waters from Reno Beach OH to Vermilion OH...
* Until 515 PM EDT.
* At 343 PM EDT, strong thunderstorms were located along a line
extending from 9 nm west of Sandusky Bay to 18 nm west of Huron,
moving northeast at 45 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Put-In-Bay, Western Vermilion, Kelleys Island, Sandusky Bay, Huron,
Lorain Harbor and Vermilion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4138 8293 4149 8312 4165 8307 4177 8286
4167 8268 4168 8240 4169 8237 4152 8237
4151 8228 4155 8223 4157 8214 4145 8205
4140 8213 4140 8219 4138 8226
TIME...MOT...LOC 1943Z 227DEG 46KT 4153 8305 4134 8297
HAIL...0.00IN
WIND...>34KTS
$$
Jaszka5 follow-up statements
694
FZUS71 KCLE 151955
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
355 PM EDT Fri Oct 15 2021
LEZ143>145-163-164-152115-
/O.CON.KCLE.MA.W.0095.000000T0000Z-211015T2115Z/
355 PM EDT Fri Oct 15 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 PM EDT...
For the following areas...
Nearshore waters from Reno Beach OH to Avon Point OH...
Open waters from Reno Beach OH to Vermilion OH...
At 354 PM EDT, strong thunderstorms were located along a line
extending from near Put-In-Bay to near Sandusky Bay to 11 nm west of
Huron, moving northeast at 40 knots.
HAZARD...Wind gusts to 40 knots.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Put-In-Bay, Western Vermilion, Kelleys Island, Sandusky Bay, Lorain
Harbor, Huron and Vermilion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4140 8260 4144 8271 4139 8293 4159 8300
4176 8285 4167 8268 4168 8240 4169 8237
4151 8236 4151 8228 4155 8221 4157 8214
4147 8207 4138 8246
TIME...MOT...LOC 1954Z 233DEG 41KT 4157 8288 4151 8281 4142 8281
HAIL...0.00IN
WIND...40KTS
$$
Sefcovic550
FZUS71 KCLE 152013
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
413 PM EDT Fri Oct 15 2021
LEZ143>145-163-164-152115-
/O.CON.KCLE.MA.W.0095.000000T0000Z-211015T2115Z/
413 PM EDT Fri Oct 15 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 PM EDT...
For the following areas...
Nearshore waters from Reno Beach OH to Avon Point OH...
Open waters from Reno Beach OH to Vermilion OH...
At 413 PM EDT, severe thunderstorms capable of producing waterspouts
were located along a line extending from near Kelleys Island to near
Huron, moving east-northeast at 40 knots.
HAZARD...Waterspouts and wind gusts to 40 knots.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
Put-In-Bay, Western Vermilion, Kelleys Island, Sandusky Bay, Lorain
Harbor, Huron and Vermilion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4140 8261 4144 8271 4139 8293 4159 8300
4176 8285 4167 8268 4168 8240 4169 8237
4151 8236 4151 8228 4155 8221 4157 8214
4147 8207 4138 8246
TIME...MOT...LOC 2013Z 260DEG 38KT 4166 8268 4151 8256 4146 8261
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
Jaszka156
FZUS71 KCLE 152026
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
426 PM EDT Fri Oct 15 2021
LEZ143-152035-
/O.CAN.KCLE.MA.W.0095.000000T0000Z-211015T2115Z/
426 PM EDT Fri Oct 15 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore waters from Reno Beach OH to the Islands OH...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 4140 8260 4156 8264 4158 8260 4162 8266
4167 8268 4168 8240 4169 8237 4151 8236
4151 8228 4155 8221 4157 8214 4147 8207
4138 8245
TIME...MOT...LOC 2025Z 257DEG 20KT 4146 8250
$$
LEZ144-145-163-164-152115-
/O.CON.KCLE.MA.W.0095.000000T0000Z-211015T2115Z/
426 PM EDT Fri Oct 15 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 PM EDT...
For the following areas...
Nearshore waters from The Islands OH to Avon Point OH...
Open waters from Reno Beach OH to Vermilion OH...
At 425 PM EDT, a severe thunderstorm capable of producing waterspouts
was located near Huron, moving east at 20 knots.
HAZARD...Waterspouts and wind gusts to 40 knots The storm just
offshore Huron poses the greatest waterspout threat.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
Western Vermilion, Lorain Harbor, Huron and Vermilion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4140 8260 4156 8264 4158 8260 4162 8266
4167 8268 4168 8240 4169 8237 4151 8236
4151 8228 4155 8221 4157 8214 4147 8207
4138 8245
TIME...MOT...LOC 2025Z 257DEG 20KT 4146 8250
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
Jaszka470
FZUS71 KCLE 152039
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
439 PM EDT Fri Oct 15 2021
LEZ163-152048-
/O.CAN.KCLE.MA.W.0095.000000T0000Z-211015T2115Z/
439 PM EDT Fri Oct 15 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Open waters from Reno Beach OH to The Islands OH...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 4168 8252 4168 8237 4152 8237 4151 8236
4151 8228 4155 8221 4157 8214 4147 8207
4139 8242
TIME...MOT...LOC 2038Z 236DEG 34KT 4153 8236
$$
LEZ144-145-164-152115-
/O.CON.KCLE.MA.W.0095.000000T0000Z-211015T2115Z/
439 PM EDT Fri Oct 15 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 PM EDT...
For the following areas...
Nearshore waters from The Islands OH to Avon Point OH...
Open waters from The Islands OH to Vermilion OH...
At 438 PM EDT, a severe thunderstorm producing waterspouts was
located 7 nm north of Western Vermilion, moving northeast at 35
knots.
HAZARD...Waterspouts and wind gusts to 40 knots. Two waterspouts
were spotted several minutes ago northwest of Vermilion.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
Western Vermilion, Lorain Harbor and Vermilion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 4168 8252 4168 8237 4152 8237 4151 8236
4151 8228 4155 8221 4157 8214 4147 8207
4139 8242
TIME...MOT...LOC 2038Z 236DEG 34KT 4153 8236
WATERSPOUT...OBSERVED
HAIL...0.00IN
WIND...40KTS
$$
Jaszka916
FZUS71 KCLE 152102
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
502 PM EDT Fri Oct 15 2021
LEZ144-145-164-152111-
/O.CAN.KCLE.MA.W.0095.000000T0000Z-211015T2115Z/
502 PM EDT Fri Oct 15 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore waters from The Islands OH to Avon Point OH...
Open waters from The Islands OH to Vermilion OH...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters. A Special Marine Warning remains in
effect for nearshore and open waters from Vermilion to Willowick.
LAT...LON 4168 8252 4168 8237 4152 8237 4151 8236
4151 8228 4155 8221 4157 8214 4147 8207
4139 8242
TIME...MOT...LOC 2059Z 227DEG 46KT 4173 8207
$$
JaszkaWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Oct 15, 2:05 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 15, 2:05 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 205 PM EDT Fri Oct 15 2021 .SYNOPSIS... A low moving northeastward along a frontal zone advances from in vicinity of northwest Ohio this afternoon to far-southeastern Ontario by daybreak Saturday. The trailing cold front will sweep east through our region late this afternoon through early Saturday morning. Behind the front, a trough lingers over the Great Lakes while a ridge attempts to build from the Great Plains. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Southwesterly flow aloft shifts to westerly over our CWA on Saturday as a deep longwave trough advances eastward from the Great Plains and overspreads the Great Lakes and eastern United States. At the surface, a low in vicinity of the northeast IN/northwest OH border early this afternoon continues moving northeastward along a southwest-to-northeast frontal zone in vicinity of Lake Erie. This low should reach central Lake Erie around nightfall and southeastern ON by daybreak Saturday. Accordingly, the trailing cold front should sweep eastward through our CWA late this afternoon through the wee hours of Saturday morning. Scattered showers and thunderstorms are expected along and near the frontal zone, including along and ahead of the trailing cold front. Severe storms remain a concern. Moderate to strong effective bulk shear, weak to moderate SBCAPE/MLCAPE, and moderate DCAPE should support a mix of multicells and supercells with a primary threat of damaging wind gusts through this early evening. However, southeasterly surface winds east of the surface low should enhance vertical wind shear and surface-based ESRH in northeast OH, northwest PA, and central/eastern Lake Erie. This is where a tornadic supercell or two is possible. Weak mid-level lapse rates and high melting levels will likely limit the severe hail threat. The other concern is potential localized flash flooding. Unusually-high PWATs in the warm sector will contribute to periods of heavy rainfall. Plus, southwesterly mean mid-level flow parallel to the frontal zone should promote training convection. Behind the front, lingering rain showers are expected overnight tonight as multiple shortwave disturbances embedded in the southwesterly flow aloft traverse our region. Overnight lows should reach the 50's. On Saturday, widespread rain showers along the upper-reaches of the departing front will transition to lake-effect rain showers and graupel over and east-southeast of Lake Erie as cold air deepens and lake-induced CAPE builds to moderate to strong magnitudes. Isolated lake-effect thunderstorms are possible since model soundings over the lake depict lake-induced CAPE of at least 200 J/kg in the primary charge separation zone (i.e. the cloud temperature range from 0C to -20C in the CAPE profile). Daytime highs should reach the upper 50's to lower 60's; much more typical for mid-October. Flow aloft becomes northwesterly Saturday night as a longwave ridge builds from the west. At the surface, a thermal trough lingers over the Great Lakes while a ridge attempts to build from the Great Plains. Multiple bands of lake-effect rain showers and isolated thunderstorms should persist east- southeast of Lake Erie Saturday night as a well-aligned west- northwesterly flow of cold and moist air continues and lake- induced CAPE remains moderate to strong. Odds favor fair weather outside the lake-effect precip. Overnight lows should reach the 40's inland to near 50 degrees along the shore of ~67F Lake Erie. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Some areas may see a break in lake effect rain showers during the day Sunday as the low and mid-levels begin to dry out, though general cloudiness should remain with blustery wind gusts in the 25 to 30 mph range. However, by Sunday evening into the overnight, another lobe of jet energy and low-level moisture arrives, increasing the chance for lake effect rain showers once again across the snowbelt region, though perhaps not as intense as the initial round on Saturday night. High pressure ridging will bulge northeast into the Ohio Valley by Monday, allowing for a dry forecast to return across the region with high temperatures in the mid to upper 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Much of the long term period will feature slightly above normal temperatures in the upper 60s to lower 70s under mostly sunny skies. The exception will be on Thursday where a low pressure system is expected to quickly move east across the Great Lakes, extending a cold front across the area. This would result in scattered rain shower activity, though specific timing will still need to be nailed- down in future forecasts. && .AVIATION /18Z Friday THROUGH Wednesday/... A surface low near the northeastern IN/northwestern OH border as of 17:40Z continues moving northeastward along a front and should reach far-southeastern ON by 06Z/Sat. The trailing cold front should sweep east through our region between about 20Z/Fri and 06Z/Sat. Scattered showers and thunderstorms are expected along and near the frontal zone, including the trailing cold front. Brief MVFR/IFR ceilings and MVFR to LIFR visibility in heavy rainfall are possible. Erratic surface wind gusts up to 50 knots or so are possible with thunderstorms, especially before 02Z/Sat. Surface winds trend southerly to southwesterly at about 10 to 15 knots southeast of the frontal zone and northeasterly northwest of the frontal zone. Once the surface low and trailing cold front sweep through, regional surface winds shift to northwesterly. These winds should be around 10 to 15 knots and gust up to about 25 knots at times. Widespread MVFR/IFR ceilings and lingering rain showers are expected behind the front. Periods of MVFR visibility are possible with these showers. Of note, lake- enhanced/effect showers should develop generally ESE of Lake Erie Saturday morning into early afternoon. Outlook...Non-VFR likely with periods of showers and perhaps thunderstorms Saturday afternoon through Monday morning, especially east and southeast of Lake Erie. && .MARINE... An active marine period is expected, with Small Craft conditions expected beginning Saturday, lingering into Monday. At this time, will defer to the next forecast period for any headlines given the extended nature of the Small Craft conditions. A cold front will move est across the lake late tonight into Saturday morning, shifting winds towards the west/northwest, 15 to 20 knots, increasing into the 20 to 25 knot range by Saturday afternoon. Onshore west to northwest flow around 20 knots will persist into early Monday morning. Following this, westerly winds will decrease into the 10 to 15 knot range by Monday afternoon, becoming more southwesterly by Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jaszka NEAR TERM...Jaszka SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Jaszka MARINE...Kahn
Hazardous weather outlook, Oct 15, 3:58 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 358 AM EDT Fri Oct 15 2021 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-160800- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 358 AM EDT Fri Oct 15 2021 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a slight risk for severe thunderstorms today with the main threat being damaging wind gusts. There is a lesser chance for a tornado or two and hail. Heavy rain is also possible which could lead to isolated flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 15, 2:31 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
231 PM EDT Fri Oct 15 2021
PAZ003-151900-
Crawford PA-
231 PM EDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of central Crawford
County through 300 PM EDT...
At 230 PM EDT, Doppler radar was tracking a strong thunderstorm near
Meadville, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Meadville, Guys Mills, Lincolnville, Cochranton, Blooming Valley and
Townville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.
&&
LAT...LON 4162 7982 4161 7983 4155 7992 4154 7993
4151 7998 4149 8000 4148 8014 4158 8019
4165 8016 4179 7984 4162 7975
TIME...MOT...LOC 1830Z 248DEG 19KT 4158 8009
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SefcovicSpecial weather statement, Oct 15, 2:53 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
253 PM EDT Fri Oct 15 2021
OHZ013-014-151945-
Geauga OH-Ashtabula Inland OH-
253 PM EDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of northeastern Geauga
and southwestern Ashtabula Counties through 345 PM EDT...
At 253 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chardon, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orwell, Huntsburg, Austinburg, Montville, Hartsgrove, Roaming Shores,
Cherry Valley, Thompson and Rock Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.
&&
LAT...LON 4159 8065 4150 8100 4158 8115 4164 8111
4169 8110 4172 8105 4172 8101 4175 8100
4182 8083
TIME...MOT...LOC 1853Z 237DEG 17KT 4158 8107
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 2:53 PM EDT | Special Weather Statement | CLE | Lake | 52 min |
| Oct 15, 3:47 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 27 min |
| Oct 15, 3:55 PM EDT | Small Craft Advisory | CLE | 72 hr | |
| Oct 15, 4:15 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 15, 5:59 PM EDT | Special Marine Warning | CLE | 91 min | |
| Oct 15, 6:21 PM EDT | Special Weather Statement | CLE | Seneca | 39 min |
| Oct 15, 7:00 PM EDT | Special Weather Statement | CLE | Huron | 45 min |
| Oct 15, 2:31 PM EDT | Special Weather Statement | CLE | Crawford | 29 min |
| Oct 15, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 44 min |
| Oct 15, 2:55 PM EDT | Tornado Warning | CLE | Crawford | 32 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.